Probabilistic approach to the wave propagation in structured solids

D. R. Axelrad, M. Ostoja-Starzewski

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is concerned with the probabilistic formulation of the wave propagation in a structured solid. The notion of two distinct time scales in the wave propagation process is introduced and the representation is given in terms of semi-group evolution operators. The formulation is carried out for the one-dimensional and three-dimensional models of the solid with a cubic microstructure and random physical properties.

Original languageEnglish (US)
Pages (from-to)1123-1133
Number of pages11
JournalInternational Journal of Engineering Science
Volume22
Issue number8-10
DOIs
StatePublished - 1984
Externally publishedYes

ASJC Scopus subject areas

  • Materials Science(all)
  • Engineering(all)
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint

Dive into the research topics of 'Probabilistic approach to the wave propagation in structured solids'. Together they form a unique fingerprint.

Cite this